Corpus ID: 26381706

SIDE EFFECTS OF LOCAL CORTICOSTEROID THERAPY ( MAXIDROL AND CHIBROCADRON EYE DROPS ) AMONG PATIENTS WITH ALLERGIC CONJUNCTIVITIS . A STUDY DONE IN KUTH , KIGALI RWANDA

@inproceedings{Saiba2017SIDEEO,
  title={SIDE EFFECTS OF LOCAL CORTICOSTEROID THERAPY ( MAXIDROL AND CHIBROCADRON EYE DROPS ) AMONG PATIENTS WITH ALLERGIC CONJUNCTIVITIS . A STUDY DONE IN KUTH , KIGALI RWANDA},
  author={E. Saiba and Kingsley Kene Ekemiri and J. Tuyishime and D. Achugwo},
  year={2017}
}
  • E. Saiba, Kingsley Kene Ekemiri, +1 author D. Achugwo
  • Published 2017
  • Aim: The purpose of this research study was to find out the side effects of local corticosteroids (maxidrol and chibrocadron eye drops) among patients with allergic conjunctivitis at KUTH. Objectives: The objectives of the study involved were; to determine the prevalence of allergic conjunctivitis at KUTH, to assess allergic conjunctivitis rate and associated subject’s occupation, to determine side effects of maxidrol and chibrocadron eye drops on patients with allergic conjunctivitis and… CONTINUE READING

    Figures and Tables from this paper.

    References

    SHOWING 1-10 OF 11 REFERENCES
    Allergic conjunctivitis and the most common allergens in Northern Greece
    • 20
    Advances in Corticosteroid Therapy for Ocular Inflammation: Loteprednol Etabonate
    • 68
    • PDF
    Allergic rhinoconjunctivitis and differential diagnosis of the red eye.
    • D. Granet
    • Medicine
    • Allergy and asthma proceedings
    • 2008
    • 27
    Allergic conjunctivitis.
    • 30
    Japanese guideline for allergic conjunctival diseases.
    • 58
    Allergic conjunctivitis: a comprehensive review of the literature
    • 106
    The central role of conjunctival mast cells in the pathogenesis of ocular allergy
    • A. Leonardi
    • Medicine
    • Current allergy and asthma reports
    • 2002
    • 62
    Atopic disease, immune system, and the environment.
    • 47
    Drugs for some common eye disorders.
    • Medicine
    • Treatment guidelines from the Medical Letter
    • 2012
    • 4